# SDR SWAA2020032442620

- Difficulty date: February 17, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP FLOOR PANEL 140AF LOCATED BS727 BETWEEN STR25L TO STR25R A T AFT CARGO COMPARTMENT         REPLACED STRAP FLOOR PANEL 140AF LOCATED BS727 BETWEEN STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02
